# SDR 9604299301

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  ADJUSTED GEAR DOOR UPLATCH ROLLER AND OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
